Mathematical Research Letters

Volume 4 (1997)

Number 3

Factorization of differential operators, quasideterminants, and nonabelian Toda field equations

Pages: 413 – 425

DOI: http://dx.doi.org/10.4310/MRL.1997.v4.n3.a10

Authors

Pavel Etingof

Israel Gelfand

Vladimir Retakh

Abstract

We integrate nonabelian Toda field equations \cite{Kr} for root systems of types $A$, $B$, $C$, for functions with values in any associative algebra. The solution is expressed via quasideterminants introduced in \cite{GR1},\cite{GR2}, \cite{GR4}. In the appendix we review some results concerning noncommutative versions of other classical integrable equations.

Full Text (PDF format)